# SDR AMTA200600697

- Difficulty date: December 2, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000562
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FMC FAILED IN FLIGHT, DID NOT RESTORE AFTER FOLLOWING QRH PROCEDURE.  REMOVED AND REPLACED NR 1 FMC IAW MM.  OPS CHECK IAW MM.  OPS CHECK NORMAL.  OK FOR SERVICE.  (K)
